# SDR MALA090125

- Difficulty date: September 26, 2009
- Submitted: October 14, 2009
- Operation: Air carrier
- Aircraft: N441XJ
- Make and model: Saab 340B
- Aircraft serial: 340B441
- Aircraft time: 25,377 hours, 28,129 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING N4K, NOTED 5 DENTS IN FUSELAGE BELLY PANEL.  REPAIRED 4 DISBONDED DENTS ON PANEL 193AL IAW MM FOR MORE INFORMATION SEE CONT CARD NR 092995 FOR DETAILS.
